# SDR DL733010328

- Difficulty date: February 24, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- Aircraft time: 45,645 hours, 28,974 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8606010000
- Part serial: 98120066
- Condition: Malfunctioned
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FWD OVEN HAD AN ELECTRICAL /BURNT SMELL.  GALLEY PWR WAS REMOVED, CONDITION IMPROVED.  REPLACED FWD GALLEY OVEN AND BOTH CONTROLLERS.  OVEN DPN 255701023, S/N 98-12-0066, CONTROL DPN 255701024, S/N OFF 8601-0701 & 8612-1728.
